MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH ANTIMICROBIAL CUFF, 1 HOSE, ADULT (1)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH ANTIMICROBIAL CUFF, 1 HOSE, ADULT (1)
Model Number M4555B
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Codes Bruise/Contusion (1754); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the blood pressure cuff did not deflate, causing harm to the patient's arm.After the patient was awakened and extubated following surgery, it was discovered the patient's arm was swollen from the elbow down with red and black and blue areas.No iv lines were present in the arm at the time.At this time, the cuff was loose enough for staff to put a finger in between the arm and the cuff; however, marks were visible on the arm indicating the cuff was at some point very tight.The on call neurosurgical, orthopedic, and vascular surgery physicians were consulted in the operating room to consult.It remains unknown whether there was any intervention required.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Box e: reporting institution phone #: (b)(6).Reporter phone #: (b)(6).
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site, and was unable to duplicate the reported issue, as the cuff deflated as normal during evaluation.The fse asked if there was any permanent damage to the patient's arm and if treatment was required, but this was unknown.The fse confirmed that the device had alarmed for being unable to deflate the cuff.Based on the information available and the testing conducted we were unable to replicate the reported problem.The cause of the reported problem at the time of the incident was unable to be determined.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
ANTIMICROBIAL CUFF, 1 HOSE, ADULT (1)
Common Device Name
ANTIMICROBIAL CUFF, 1 HOSE, ADULT (1)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21777669
Report Number1218950-2025-000209
Device Sequence Number12969046
Product Code OED
UDI-Device Identifier00884838003095
UDI-Public(01)00884838003095(24EJ)
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K071885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM4555B
Device Catalogue NumberM4555B
Device Lot Number24EJ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown